# SDR UPS06146494

- Difficulty date: March 16, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SIDEWALL PANEL BRACE CRACKED, BL 0.  REMOVED AND REPLACED BRACE PER A300 SRM 51-40-20 & 51-40-00.
